# SDR DALA2025061504506

- Difficulty date: June 13, 2025
- Submitted: June 15, 2025
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 58,281 hours, 42,606 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9565, WHILE MAINTENANCE IN DTW WAS ACCOMPLISHING AA WORKCARD 5720-01103-01A, MTC DISCOVERED A CRACK COMMON TO THE LH WING LOWER SPAR CAP (P/N 5911301-507), COMMON TO THE LH WING REAR SPAR INSTL (P/N 9910010-511) AFT FLANGE NEAR XRS 164.000. CORRECTIVE ACTION: REPAIR STRAP TO BE INSTALLED ON AFT TANG UPPER SURFACE. FABRICATED ONE (1 QTY) TAPERED SHIM TO BE USED UNDER THE HORIZONTAL FLANGE OF THE 9957454-9 RIB CLIP. INSTALLED REPAIR PARTS AND FASTENERS PER 717 SRM 51-40-02 AND ER/A 626909-14AD. (LP 6588638)
